Jump to content
CrazyBoards.org

Recommended Posts

My pdoc just presribed me abilify this morning. She said I could start taking it this morning, so I did. I took it at about 10:00, And since about 12:00 I have been really, really sick feeling, like i'm going to throw up. I've never really had adverse side affects and i've been on Lithium, trileptal,Risperdal...and most of the SSRI's that they have...

Has this happened to anyone else? If so did it go away?

Link to comment
Share on other sites

I felt like I had the flu the first week I was on 10 mgs. After that I was fine and my mania was well controlled. I had to eventually discountinue the abilify due to another side effect that showed up after a few months. But damn that first week I felt like I got ran over by a truck.

Link to comment
Share on other sites

I felt like I had the flu the first week I was on 10 mgs. After that I was fine and my mania was well controlled. I had to eventually discountinue the abilify due to another side effect that showed up after a few months. But damn that first week I felt like I got ran over by a truck.

I had no side effects other than some agitation. I started on 30mg and am now on 60. Nausea is common and it should pass, but report it to your dr if its causing you major problems.

Link to comment
Share on other sites

  • 2 years later...
Guest Guest_moody_*

I started with only .25 mg (I am very med sensitive) and it made me really nauseated. I also got burning pain in my stomach. It did go away in about a week. I am at 2.5 mg now, I got mildly nauseated every time I increased the dose, but only for a few days. It helped if I took the Abilify after a meal.

I feel fine now, even if I take the Abilify on an empty stomach, no problem.

If your doctor says it is ok, maybe you could start with a lower dose and increase slowly?

Link to comment
Share on other sites

I felt like I had the flu the first week I was on 10 mgs. After that I was fine and my mania was well controlled. I had to eventually discountinue the abilify due to another side effect that showed up after a few months. But damn that first week I felt like I got ran over by a truck.

When Moriah made trial of this medication, it did not have nausea (took it with food) but it did have severe akesthesia to the point it literally could not function at all. This would have been at a starting dose of 10mg. They then told it to cut the pills in half and only take half the dose, but this did nothing to dampen the akesthesia. In the end it found this particular chemical to be of no beneficial effect whatsoever, but to create serious problems nobody could reasonably live with, not even a "normal" person -- who wants to spend 24/7 feeling like you bes crawling in your skin so bad you want to rip it off???? And this being not just a mind feeling but a body one, somatic, IN your skin IN your body you cannot shut it off no matter how hard you try.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...